# SDR KCSA081400

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,201 hours, 19,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990 S45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER IS CORRODED AT STA 990, STR 45R.  (S)
